# SDR UIEA2018061301150

- Difficulty date: June 12, 2018
- Submitted: June 15, 2018
- Operation: Air carrier
- Aircraft: N1709A
- Make and model: Boeing 767375
- Aircraft serial: 24086
- Aircraft time: 90,860 hours, 20,873 cycles
- System (JASC): 2820 · Aircraft Fuel Distribution System
- Part: Actuator
- Part number: S343T00318
- Part serial: N5951
- Condition: Inoperative
- Location: Fuel System
- Stage of operation: NR
- How discovered: O
- Nature of condition: O
- Precautionary procedure: O

## Discrepancy

RIGHT DEFUEL VALVE ACT UNABLE TO TRANSFER FUEL. REMOVED AND REPLACED ACTUATOR OPS CHECK NORMAL IAW AMM 28-26-11.
